Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Dagger closure and solid closure in graded dimension two


Authors: Holger Brenner and Axel Stäbler
Journal: Trans. Amer. Math. Soc. 365 (2013), 5883-5910
MSC (2010): Primary 13A35, 14H60
DOI: https://doi.org/10.1090/S0002-9947-2013-05806-0
Published electronically: July 17, 2013
MathSciNet review: 3091269
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a graded version of dagger closure and prove that it coincides with solid closure for homogeneous ideals in two-dimensional $ \mathbb{N}$-graded domains of finite type over a field.


References [Enhancements On Off] (What's this?)

  • 1. M. Artin, On the joins of Hensel rings, Adv. in Math. 7 (1971), 282-296. MR 0289501 (44:6690)
  • 2. M. Asgharzadeh and R. Bhattacharyya, Applications of closure operations on big Cohen-Macaulay algebras, J. Algebra Appl. 11 (2012), no. 4, 10pp. MR 2959424
  • 3. H. Brenner, How to rescue solid closure, J. Algebra 265 (2003), 579-605. MR 1987018 (2004e:13007)
  • 4. -, Tight closure and projective bundles, J. Algebra 265 (2003), 45-78. MR 1984899 (2004h:13008)
  • 5. -, Slopes of vector bundles and applications to tight closure problems, Trans. Amer. Math. Soc. 356 (2004), no. 1, 371-392. MR 2020037 (2004m:13017)
  • 6. -, Tight closure and plus closure for cones over elliptic curves, Nagoya Math. J. 177 (2005), 31-45. MR 2124546 (2005m:13009)
  • 7. -, Bounds for test exponents, Compositio Math. 142 (2006), 451-463. MR 2218905 (2007c:13006)
  • 8. -, Tight closure and plus closure in dimension two, Amer. J. Math. 128 (2006), 531-539. MR 2214902 (2006m:13010)
  • 9. -, Tight closure and vector bundles, Three Lectures on Commutative Algebra (J. Elias S. Zarzuela G. Colomé-Nin, T. Cortodellas Benitez, eds.), University Lecture Series, vol. 42, AMS, 2008, pp. 1-71. MR 2410690 (2010h:13005)
  • 10. H. Brenner and A. Stäbler, Dagger closure in regular rings containing a field, J. Algebra 370 (2012), 176-185. MR 2966834
  • 11. M. P. Brodmann and R. Y. Sharp, Local cohomology, Cambridge University Press, 1998. MR 1613627 (99h:13020)
  • 12. W. Bruns and J. Herzog, Cohen-Macaulay rings, revised edition, Cambridge University Press, 1998.
  • 13. L. Bădescu, Algebraic Surfaces, Springer, 2001.
  • 14. D. Eisenbud, Commutative algebra with a view toward algebraic geometry, Springer-Verlag, 1995. MR 1322960 (97a:13001)
  • 15. M. Fulger, The cones of effective cycles on projective bundles over curves, Math. Z. 269 (2011), no. 1-2, 449-459. MR 2836078
  • 16. D. Gieseker, $ p$-ample bundles and their Chern classes, Nagoya Math. J. 43 (1971), 91-116. MR 0296078 (45:5139)
  • 17. A. Grothendieck, Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux (=SGA2), North Holland, 1968.
  • 18. A. Grothendieck and J. Dieudonné, Eléments de Géométrie algébrique I, vol. 4, Inst. Hautes Études Sci. Publ. Math., 1960.
  • 19. -, Eléments de Géométrie algébrique II, vol. 8, Inst. Hautes Études Sci. Publ. Math., 1961.
  • 20. R. Hartshorne, Ample subvarieties of algebraic varieties, Springer, Berlin, Heidelberg, New York, 1970. MR 0282977 (44:211)
  • 21. -, Ample vector bundles on curves, Nagoya Math. J. 43 (1971), 73-89. MR 0292847 (45:1929)
  • 22. -, Algebraic Geometry, Springer, New York, 1977. MR 0463157 (57:3116)
  • 23. R. C. Heitmann, The direct summand conjecture in dimension three, Ann. Math. (2) 156 (2002), no. 2, 695-712. MR 1933722 (2003m:13008)
  • 24. M. Hochster, Solid closure, Contemp. Math. 159 (1994), 103-172. MR 1266182 (95a:13011)
  • 25. M. Hochster and C. Huneke, Tight closure and elements of small order in integral extensions, J. of Pure and Applied Algebra 71 (1991), 233-247. MR 1117636 (92i:13002)
  • 26. -, Infinite integral extensions and big Cohen-Macaulay algebras, Ann. Math. 135 (1992), 53-89. MR 1147957 (92m:13023)
  • 27. -, Tight closure in equal characteristic zero, Preprint, available at www.math.lsa.umich.
    edu/$ \sim $hochster, 1999.
  • 28. E. Hyry and K. E. Smith, Core versus graded core and global sections of line bundles, Trans. Amer. Math. Soc. 356 (2004), 3143-3166. MR 2052944 (2005g:13007)
  • 29. S. Izumi, A Measure of Integrity of Local Analytic Algebras, Publ. Res. Inst. Math. Sci. 21 (1985), 719-735. MR 817161 (87i:32014)
  • 30. A. Langer, Semistable sheaves in positive characteristic, Ann. Math. 159 (2004), 251-276. MR 2051393 (2005c:14021)
  • 31. J. Le Potier, Lectures on vector bundles, Cambridge Studies in Advanced Math., vol. 54, Cambridge University Press, 1997. MR 1428426 (98a:14019)
  • 32. Q. Liu, Algebraic geometry and arithmetic curves, Oxford University Press, 2007. MR 1917232 (2003g:14001)
  • 33. Y. Miyaoka, The Chern class and Kodaira dimension of a minimal variety, Algebraic Geometry, Sendai 1985, Adv. Stud. Pure Math., vol. 10, 1987, pp. 449-476. MR 946247 (89k:14022)
  • 34. P. Roberts, A computation of local cohomology, Contemp. Math. 159 (1994), 351-356. MR 1266191 (95f:13022)
  • 35. P. Roberts, A. Singh, and V. Srinivas, Annihilators of local cohomology in characteristic zero, Illinois J. Math. 51 (2007), 237-254. MR 2346196 (2008f:13022)
  • 36. A. Stäbler, Dagger closure, Ph.D. thesis, Universität Osnabrück, 2010.
  • 37. -, An inclusion result for graded dagger closure in certain section rings of abelian varieties, Beiträge zur Algebra und Geometrie 54 (2013), 333-346. MR 3027685

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 13A35, 14H60

Retrieve articles in all journals with MSC (2010): 13A35, 14H60


Additional Information

Holger Brenner
Affiliation: Fachbereich 6: Mathematik/Informatik, Universität Osnabrück, Albrechtstr. 28a, 49069 Osnabrück, Germany
Email: hbrenner@uni-osnabrueck.de

Axel Stäbler
Affiliation: Fachbereich 6: Mathematik/Informatik, Universität Osnabrück, Albrechtstr. 28a, 49069 Osnabrück, Germany
Address at time of publication: Johannes Gutenberg-Universität Mainz, Fachbereich 08, Staudingerweg 9, 55099 Mainz, Germany
Email: axel.staebler@uni-osnabrueck.de

DOI: https://doi.org/10.1090/S0002-9947-2013-05806-0
Received by editor(s): April 29, 2011
Received by editor(s) in revised form: February 6, 2012
Published electronically: July 17, 2013
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society